# SDR FDEA201510123177

- Difficulty date: October 12, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CTR WING TANK, RT UPPER SURFACE AT STRINGER 15, BETWEEN XCW=-27 & X=-  51, FOUND CORRODED.  REPAIRED IAW EA 1-5730-T0320742 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
